advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Portville, New York, USA:

Diagnosed with type 1 in February 2007, my 12-year-old son began having a terrible time with constipation in mid April. We have since gotten this pretty much under control. The first week of May he began having headaches whenever he stood up. This lasted for about a month. Since then, he now gets them on and off all day. Two MRIs have been negative. He was started on Elavil, 25 mg, last week. It has not yet helped his headaches. Have you ever heard of pre-teens having this problem after 10 weeks of very well regulated blood sugars? Could this be caused by Lantus or Humalog? I can't find any mention of headaches except relating to high or low sugars.

Answer:

This does not sound related to diabetes at all. I would agree to look for other causes. Thyroid issues, adrenal problems, and celiac can sometimes be very subtle. You should go back and discuss this in detail with the diabetes team and perhaps get a neurologic consultation. Depression with anxiety sometimes also can contribute.

SB

DTQ-20070717093926
Original posting 19 Jul 2007
Posted to Aches and Pains and Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.